Our expert says:
I can't imagine how your PSYCHOLOGIST would imagine they knew enough about medicines to criticize the decisions of a psychiatrist as to your prescription. Its not clear from your story what dose of Valdoxane you have been taking for the 4 weeks. It'd probably be OK to stop it, preferabl gradually, though any symptoms you might experience could well be from the continuing withdrawal of the Zoloft, rather than the Valdoxane which fares rather better in this respect. It should be as helpful for anxiety and depression as Zoloft was.
It sounds as though your psychologist wants to take over the case and control everything, encouraging you to leave your psychiatrist who should know you well having helped you to deal with the crisis - and steering you to a psychiatrist he/she prefers. I don't like the sound of this.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.